Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 65, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2016, 7:22 PM MDT for Dunn County, Mercer County, North Dakota. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2016, 7:22 PM MDT (01:22 UTC)
- Expired
- Jun 21, 2016, 8:15 PM MDT
- In force
- 53 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Dunn County, ND, Mercer County, ND
The radar
The Bismarck radar (KBIS), 124 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 7:30 PM MDT | HAIL 1.75 | 7 N Marshall, ND | MOSTLY QUARTERS... FEW GOLF BALLS |
| Jun 21, 7:30 PM MDT | HAIL 1.75 | 7 N Marshall, ND | MOSTLY QUARTERS... FEW GOLF BALLS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:09 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -462 J/kg
- Mixed-layer LCL
- 1984 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
550
WUUS53 KBIS 220122
SVRBIS
NDC025-057-220215-
/O.NEW.KBIS.SV.W.0065.160622T0122Z-160622T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
822 PM CDT TUE JUN 21 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
* UNTIL 915 PM CDT/815 PM MDT/
* AT 821 PM CDT/721 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
MILES WEST OF MARSHALL...OR 18 MILES SOUTHEAST OF KILLDEER...MOVING
NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MARSHALL AROUND 730 PM MDT.
HALLIDAY AROUND 745 PM MDT.
DODGE AROUND 750 PM MDT.
GOLDEN VALLEY AROUND 855 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
HIRSCHVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4756 10217 4742 10179 4710 10182 4703 10253
4717 10270
TIME...MOT...LOC 0121Z 229DEG 36KT 4716 10252
HAIL...1.50IN
WIND...60MPH
$$
HEINERT/MARTIN2 follow-up statements
142
WWUS53 KBIS 220136
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
836 PM CDT TUE JUN 21 2016
NDC025-057-220215-
/O.CON.KBIS.SV.W.0065.000000T0000Z-160622T0215Z/
MERCER ND-DUNN ND-
836 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM
CDT/815 PM MDT/ FOR WESTERN MERCER AND SOUTHEASTERN DUNN COUNTIES...
AT 835 PM CDT/735 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
DODGE...OR 21 MILES WEST OF BEULAH...MOVING NORTHEAST AT 55 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
GOLDEN VALLEY AROUND 845 PM CDT.
ZAP AROUND 850 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4756 10217 4742 10179 4710 10182 4711 10232
4726 10244
TIME...MOT...LOC 0135Z 238DEG 50KT 4725 10224
HAIL...1.50IN
WIND...60MPH
$$
HEINERT250
WWUS53 KBIS 220153
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
853 PM CDT TUE JUN 21 2016
NDC025-220202-
/O.CAN.KBIS.SV.W.0065.000000T0000Z-160622T0215Z/
DUNN ND-
853 PM CDT TUE JUN 21 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUNN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4722 10211 4733 10215 4752 10207 4742 10179
4717 10182
TIME...MOT...LOC 0152Z 229DEG 36KT 4737 10204
$$
NDC057-220215-
/O.CON.KBIS.SV.W.0065.000000T0000Z-160622T0215Z/
MERCER ND-
853 PM CDT TUE JUN 21 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHWESTERN MERCER COUNTY...
AT 852 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
GOLDEN VALLEY...OR 14 MILES NORTHWEST OF BEULAH...MOVING NORTHEAST AT
40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN MERCER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4722 10211 4733 10215 4752 10207 4742 10179
4717 10182
TIME...MOT...LOC 0152Z 229DEG 36KT 4737 10204
HAIL...1.00IN
WIND...<50MPH
$$
HEINERT/MARTINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:22 PM MDT, 2 hours earlier.
Area forecast discussion, Jun 21, 5:22 PM MDT, 2 hours before
Area Forecast Discussion National Weather Service Bismarck ND 622 PM CDT TUE JUN 21 2016 .UPDATE... Issued at 612 PM CDT Tue Jun 21 2016 Storms continue to move through northeast Montana with some additional storms now starting to develop over southwest North Dakota. Strong instability along with very impressive deep layer shear (60 to around 80 kts) remain in place. Will be monitoring the severe threat through the evening. && .SHORT TERM...(This evening through Wednesday) Issued at 233 PM CDT Tue Jun 21 2016 Main forecast issue in the short term period will be thunderstorm chances late this afternoon and tonight. Latest satellite and radar imagery is depicting thunderstorms trying to fire off the Bighorns. Also some activity from west of Havre MT to north of Glasgow MT. Surface analysis shows 1005mb surface low over southeast MT with 3mb pressure falls from west central ND into northeast MT. Currently around 1000 j/kg of cape from southeast ND into north central MT but currently capped, and 80 knots of shear from northeast MT into west central ND. The instability will only continue to increase this afternoon while shear remains strong. With a strong upper low and associated forcing tracking across north central MT at this time, think it's only a matter of time before convection fires. Only question is how will things evolve late this afternoon through this evening. Of the many solutions from the mesoscale models today, one thing remains consistent. That would be convection (either supercell or mcs) tracking from around the Williston area...south and east toward the Bismarck Mandan area. Various iterations are showing additional convection north and south of this but thus one area has been consistent. The 00Z SPC SSEO was giving an impressive signal of strong convection centered over northwest north dakota from 00-03 UTC this evening and with forecast flow, this would track toward the south and east. Stronger capping and will likely inhibit convection as we move into eastern portions of central ND. Have heightened severe wording in our forecast products products for this evening. Convection moves into eastern ND for Wednesday then a quiet day on thursday as we are in an area of shortwave ridging ahead of another upper low that will affect the area beginning Friday. .LONG TERM...(Wednesday night through Tuesday) Issued at 233 PM CDT Tue Jun 21 2016 Short wave ridge will quickly move east across the Northern Plains region transitioning flow aloft to southwesterly during the day on Friday. Strong short wave upper level trough/closed low over the Northern Rockies Friday will lead to height falls ahead of its path and near an associated surface trough over the central and eastern Dakotas. Instability axis with robust mucape will materialize ahead of the surface trough along to east of Highway 83 during peak heating. Uncertainty of whether convection will fire given the degree of the forecast capping inversion with strong mid level waa nosing into North Dakota. More favorable area for thunderstorms looks to be on the edge of the cap across my northeast, which is also where the more favorable shear is located. For now will hold off on mentioning severe given the convective initialization uncertainty. Breezy conditions in the lows wake Saturday and Sunday will advect much drier air into the region along with cooler temperatures. Left pops in for both days, but I anticipate these being dropped in future forecast updates. Possible wind headlines may be needed as well this weekend, and will take a closer look over the next few model cycles. Broad/long wave ridge builds east for early next week, however models show embedded impulses undercutting the ridge so will not completey rule out chances for showers or isolated thunderstorms. Overall precipitation coverage will be minimal. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 612 PM CDT Tue Jun 21 2016 Numerous showers and thunderstorms will move over western and central North Dakota tonight into early Wednesday morning. Some of these storms may become severe with large hail and damaging wind gusts. Otherwise...VFR conditions expected. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...JJS SHORT TERM...TWH LONG TERM...NH AVIATION...JJS
Hazardous weather outlook, Jun 21, 5:12 PM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 612 PM CDT TUE JUN 21 2016 NDZ001-002-009>011-017>021-031>035-040>046-222315- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 612 PM CDT TUE JUN 21 2016 /512 PM MDT TUE JUN 21 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN MONTANA INTO WESTERN NORTH DAKOTA EARLY THIS EVENING. THE THUNDERSTORMS ARE EXPECTED TO MOVE INTO CENTRAL NORTH DAKOTA DURING THE EVENING. SOME STORMS COULD BE SEVERE WITH DAMAGING WINDS...LARGE HAIL AND POSSIBLY A TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING OVER WESTERN AND CENTRAL NORTH DAKOTA. NDZ003>005-012-013-022-023-025-036-037-047-048-050-051-222315- RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER- KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 612 PM CDT TUE JUN 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT THERE IS A CHANCE OF STRONG TO POSSIBLY SEVERE THUNDERSTORMS TONIGHT. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT OVER EASTERN PORTIONS OF CENTRAL NORTH DAKOTA.
In the hours before
Local storm report, Jun 21, 5:55 PM MDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
655 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL 1 S MEDORA 46.90N 103.53W
06/21/2016 E1.00 INCH BILLINGS ND PUBLIC
. THE DURATION OF THE HAIL EVENT WAS 6
MINUTES.
&&
JP MARTINSpecial weather statement, Jun 21, 6:09 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
609 PM MDT TUE JUN 21 2016
NDZ032-033-040-220045-
STARK ND-BILLINGS ND-SLOPE ND-
609 PM MDT TUE JUN 21 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF SLOPE...STARK AND
BILLINGS COUNTIES UNTIL 645 PM MDT...
AT 608 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES NORTHWEST OF AMIDON...MOVING EAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SLOPE...SOUTHWESTERN STARK AND SOUTHWESTERN BILLINGS COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.
LAT...LON 4663 10361 4668 10361 4676 10306 4655 10298
4653 10367 4663 10372
TIME...MOT...LOC 0008Z 260DEG 42KT 4662 10355
HEINERT/MARTINLocal storm report, Jun 21, 6:42 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
742 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 16 SSW FRYBURG 46.65N 103.40W
06/21/2016 E1.50 INCH BILLINGS ND PUBLIC
WALNUT SIZED HAIL FELL FOR 10 MINUTES.
&&
JJSSpecial weather statement, Jun 21, 6:54 PM MDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT TUE JUN 21 2016
NDZ017-018-220130-
MCKENZIE ND-DUNN ND-
754 PM CDT TUE JUN 21 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN DUNN AND
CENTRAL MCKENZIE COUNTIES UNTIL 830 PM CDT/730 PM MDT/...
AT 753 PM CDT/653 PM MDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF ALEXANDER
TO WATFORD CITY TO NEAR THEODORE ROOSEVELT NATIONAL PARK NORTH UNIT.
MOVEMENT WAS EAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS TO 55 MPH WILL BE POSSIBLE WITH THESE
STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
WATFORD CITY AROUND 800 PM CDT.
MANDAREE AROUND 820 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE
KEENE...CHARBONNEAU... RAWSON...JOHNSONS CORNER AND CARTWRIGHT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4807 10315 4792 10268 4757 10251 4749 10327
4768 10372 4785 10404 4790 10404
TIME...MOT...LOC 0053Z 255DEG 48KT 4788 10384 4780 10331 4760 10318
AYDLocal storm report, Jun 21, 6:55 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
755 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST AMIDON 46.49N 103.32W
06/21/2016 E55 MPH SLOPE ND LAW ENFORCEMENT
.
&&
JP MARTINLocal storm report, Jun 21, 7:18 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
818 PM CDT TUE JUN 21 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 2 W NEW ENGLAND 46.54N 102.91W
06/21/2016 E2.50 INCH HETTINGER ND STORM CHASER
HAIL CONTINUES AT THE TIME OF THIS LSR
ISSUANCE.
&&
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 6:09 PM MDT | Special Weather Statement | BIS | Slope | 36 min |
| Jun 21, 6:16 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Slope, Stark | 59 min |
| Jun 21, 6:49 PM MDT | Severe Thunderstorm Warning | BIS | Slope | 56 min |
| Jun 21, 6:54 PM MDT | Special Weather Statement | BIS | McKenzie | 36 min |
| Jun 21, 7:05 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 55 min |
| Jun 21, 7:10 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Slope, Stark | 65 min |
| Jun 21, 7:22 PM MDT | Tornado Warning | BIS | McKenzie | 38 min |
| Jun 21, 7:26 PM MDT | Tornado Warning | BIS | Hettinger | 34 min |
| Jun 21, 7:31 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 20 min |
| Jun 21, 7:48 PM MDT | Severe Thunderstorm Warning | BIS | Slope | 42 min |
| Jun 21, 7:56 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 64 min |
| Jun 21, 8:01 PM MDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger | 59 min |
| Jun 21, 8:05 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 55 min |
| Jun 21, 8:05 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 55 min |
| Jun 21, 8:08 PM MDT | Tornado Warning | BIS | Adams, Grant, Hettinger | 37 min |
| Jun 21, 8:14 PM MDT | Tornado Warning | BIS | McKenzie | 31 min |
| Jun 21, 8:20 PM MDT | Flash Flood Warning | BIS | Hettinger | 6 hr |
| Jun 21, 8:22 PM MDT | Tornado Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 38 min |
| Jun 21, 8:37 PM MDT | Tornado Warning | BIS | Grant, Sioux | 23 min |
| Jun 21, 8:48 PM MDT | Tornado Warning | BIS | McKenzie | 27 min |
| Jun 21, 8:49 PM MDT | Tornado Warning | BIS | Dunn, McLean | 26 min |
| Jun 21, 9:02 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 43 min |
| Jun 21, 9:10 PM MDT | Tornado Warning | BIS | McKenzie | 35 min |
| Jun 21, 9:15 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Ward | 60 min |
| Jun 21, 9:40 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mercer, Mountrail, Ward | 37 min |
| Jun 21, 10:16 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 59 min |
| Jun 21, 10:24 PM MDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 48 min |
| Jun 21, 11:07 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Mercer, Morton, Oliver | 38 min |
| Jun 21, 11:30 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder, Morton, Sioux | 60 min |
| Jun 22, 12:32 AM MDT | Severe Thunderstorm Warning | BIS | Emmons, LaMoure, Logan, McIntosh | 58 min |
| Jun 22, 1:27 AM MDT | Severe Thunderstorm Warning | BIS | Dickey | 48 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.